Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Centralizer sizes and nilpotency class in Lie algebras and finite $p$-groups

Author: A. Jaikin-Zapirain
Journal: Proc. Amer. Math. Soc. 133 (2005), 2817-2820
MSC (2000): Primary 20D15; Secondary 17B30
Published electronically: March 24, 2005
MathSciNet review: 2159757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we solve a conjecture of Y. Barnea and M. Isaacs about centralizer sizes and the nilpotency class in nilpotent finite-dimensional Lie algebras and finite $p$-groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20D15, 17B30

Retrieve articles in all journals with MSC (2000): 20D15, 17B30

Additional Information

A. Jaikin-Zapirain
Affiliation: Departamento de Matemáticas, Facultad de Ciencias, Universidad Autónoma de Madrid, 28049 Madrid, Spain

PII: S 0002-9939(05)07905-0
Keywords: $p$-groups, nilpotent Lie algebras, conjugacy class sizes
Received by editor(s): May 19, 2004
Published electronically: March 24, 2005
Additional Notes: This work was partially supported by the MCYT Grants BFM2001-0201, BFM2001-0180, FEDER and the Ramón y Cajal Program.
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2005 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia